Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml - welzo
Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Какво е Calpol Six Plus SF CF?
Calpol Six Plus е лекарство, което е специално проектирано за лечение на треска и болка, които са причинени от грип или настинка.
Calpol Sixplus без захар, а суспензията без цветове е орално окачване на аромат на ягода и съдържа парацетамол, който е болкоуспокояващ, който лекува ефектите на болки и болки, както и намалява треската при много условия като зъби след имунизация, треска, главоболие, Грип и студ, възпалено гърло, зъбобол, ушен болки и други болки и болки.

Основни характеристики и предимства:
• Без захар и без цвят
• Съдържа парацетамол
• За лечение на болка и треска, тя трябва да работи по треска за 15 минути
• Calpol Six Plus
7
• Ягодов аромат

Подходящ:
За деца над 6 години и не се препоръчва за деца под 6 години.

Показаните изображения на продукта могат да представляват обхвата на продуктите или да бъдат само за илюстрационни цели и може да не са точно представяне на продукта.

Ingredients/Specifications

Paracetamol 250 mg per 5 ml, Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water. Ароматизирането е имитация на ягода.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral administration only. Shake the bottle for a minimum of 10 seconds before use. Use only the syringe provided in the package. Dosage guidelines:

- Children aged 6-8 years: 5 ml, up to 4 times daily
- Children aged 8-10 years: 7.5 ml (5 ml + 2.5 ml), up to 4 times daily
- Children aged 10-12 years: 10 ml (5 ml + 5 ml), up to 4 times daily
- Children aged 12-16 years: 10-15 ml (two to three 5 ml doses), up to 4 times daily
- Adults and children over 16 years: 10-20 ml (two to four 5 ml doses), up to 4 times daily

Do not exceed 4 doses within a 24-hour period. Maintain a minimum interval of 4 hours between doses. Consult a doctor or pharmacist if administering to a child for more than 3 days. Suitable for children 6 years and older and adults who have difficulty swallowing pain relief tablets.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Do not take more than the recommended dose. Seek medical help right away if you overdose, even if you feel fine, due to the risk of serious liver damage later. Avoid using with other products that contain paracetamol.

Patient information leaflet

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years PIL

Calpol Sixplus без захар суспензия Ягодов аромат 6+ години 200ml

Какво е Calpol Six Plus SF CF? Calpol Six Plus е лекарство, което е специално проектирано за лечение на треска и болка, които са причинени от грип или настинка.
Количество
£7.22
Продажна цена £7.22
Email when stocked

This product is limited to 3 per order

Maximum "3" units of this item can be added to your basket

Secure Transaction
Отличен
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Както се вижда в

Product Description

Какво е Calpol Six Plus SF CF?
Calpol Six Plus е лекарство, което е специално проектирано за лечение на треска и болка, които са причинени от грип или настинка.
Calpol Sixplus без захар, а суспензията без цветове е орално окачване на аромат на ягода и съдържа парацетамол, който е болкоуспокояващ, който лекува ефектите на болки и болки, както и намалява треската при много условия като зъби след имунизация, треска, главоболие, Грип и студ, възпалено гърло, зъбобол, ушен болки и други болки и болки.

Основни характеристики и предимства:
• Без захар и без цвят
• Съдържа парацетамол
• За лечение на болка и треска, тя трябва да работи по треска за 15 минути
• Calpol Six Plus
7
• Ягодов аромат

Подходящ:
За деца над 6 години и не се препоръчва за деца под 6 години.

Показаните изображения на продукта могат да представляват обхвата на продуктите или да бъдат само за илюстрационни цели и може да не са точно представяне на продукта.

Ingredients/Specifications

Paracetamol 250 mg per 5 ml, Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water. Ароматизирането е имитация на ягода.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

For oral administration only. Shake the bottle for a minimum of 10 seconds before use. Use only the syringe provided in the package. Dosage guidelines:

- Children aged 6-8 years: 5 ml, up to 4 times daily
- Children aged 8-10 years: 7.5 ml (5 ml + 2.5 ml), up to 4 times daily
- Children aged 10-12 years: 10 ml (5 ml + 5 ml), up to 4 times daily
- Children aged 12-16 years: 10-15 ml (two to three 5 ml doses), up to 4 times daily
- Adults and children over 16 years: 10-20 ml (two to four 5 ml doses), up to 4 times daily

Do not exceed 4 doses within a 24-hour period. Maintain a minimum interval of 4 hours between doses. Consult a doctor or pharmacist if administering to a child for more than 3 days. Suitable for children 6 years and older and adults who have difficulty swallowing pain relief tablets.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Do not take more than the recommended dose. Seek medical help right away if you overdose, even if you feel fine, due to the risk of serious liver damage later. Avoid using with other products that contain paracetamol.

Patient information leaflet

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years PIL

Вижте пълен обхват

Прегледи на клиенти

Въз основа на 3 отзива
67%
(2)
33%
(1)
0%
(0)
0%
(0)
0%
(0)
S
Саба Зия

Calpol Sixplus без захар суспензия Ягодов аромат 6+ години 200ml

R
Роланде Спикерман

Обичам, че мога да проследя доставката на лекарствата си на welzo.com. Това ми дава спокойствие, знаейки точно кога ще пристигне.

J
Jeanice Claucherty

Абсолютно доволен от окачването без захар Calpol Sixplus! Ягодовият аромат е хит с моя 6-годишен. Лесно е да се администрира и оценявам, че е без захар. Силно се препоръчва за болка в болката и облекчаването на треската.

Can I buy Calpol Sixplus без захар суспензия Ягодов аромат 6+ години 200ml in the UK?

Disclaimer

Where can I buy Calpol Sixplus без захар суспензия Ягодов аромат 6+ години 200ml in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)